| Catalog Number |
PSR3D |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the middle cerebral artery (mca) using a penumbra system 3d revascularization device (psr3d).During the procedure, the physician was unable to advance a psr3d out of its sheath and reported that it was stuck.It was also reported that the psr3d appeared to be seated very proximal in its sheath.Therefore, the psr3d was removed.The procedure was completed using a solitaire device.There was no report of an adverse effect to the patient.